# SDR DALA2019030701631

- Difficulty date: March 7, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 73,716 hours, 14,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CABIN FLOORBEAM AT STA 1540 RBL15-RBL40 UPPER FLANGE FOUND CORROSION AND REPAIRED. (LP 0973275)
